# SDR VTZA97082

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Part number: 14121005454
- Condition: Missing
- Location: Rt Acm
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 6356 - BOS-IAD - DURING POST FLIGHT INSPECTION, NOTICED THAT THE RIGHT ACM EXHAUST DUCT WAS MISSING.  DUCT APPARENTLY DEPARTED AIRCRAFT DURING CRUISE FLIGHT FROM BOS TO IAD.  MAINTENACNE TECHNICIANS VERIFIED THAT THE DUCT WAS MISSING AND REPLACED THE DUCT IAW THE MM PROCEDURES.  MAINTENANCE THEN RELEASED AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE. (M)
